African Diaspora Journal of Mathematics

Existence and Attractivity Results for Some Fractional Order Partial Integro-differential Equations with Delay

S. Abbas, M. Benchohra, and T. Diagana

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we study some existence, uniqueness, estimates and global asymptotic stability results for some functional integro-differential equations of fractional order with finite delay. To achieve our goals we make extensive use of some fixed point theorems as well as the so-called Pachpatte techniques.

Article information

Source
Afr. Diaspora J. Math. (N.S.) Volume 15, Number 2 (2013), 87-100.

Dates
First available in Project Euclid: 5 January 2014

Permanent link to this document
http://projecteuclid.org/euclid.adjm/1388953704

Mathematical Reviews number (MathSciNet)
MR3161669

Subjects
Primary: 26A33: Fractional derivatives and integrals 45G05: Singular nonlinear integral equations

Keywords
Functional integro-differential equation left-sided mixed Riemann-Liouville integral of fractional order Caputo fractional-order derivative contraction solution estimation finite delay periodic function asymptotic stability fixed point

Citation

Abbas, S.; Benchohra, M.; Diagana, T. Existence and Attractivity Results for Some Fractional Order Partial Integro-differential Equations with Delay. African Diaspora Journal of Mathematics. New Series 15 (2013), no. 2, 87--100. http://projecteuclid.org/euclid.adjm/1388953704.


Export citation

References

  • S. Abbas and M. Benchohra, Partial hyperbolic differential equations with finite delay involving the Caputo fractional derivative, Commun. Math. Anal. 7 (2009), pp. 62–72.
  • S. Abbas and M. Benchohra, On the set of solutions of fractional order Riemann-Liouville integral inclusions, Demonstratio Math. 46 (2013), pp. 271–281.
  • S. Abbas, and M. Benchohra, Fractional order Riemann-Liouville integral equations with multiple time delay, Appl. Math. E-Notes 12 (2012), pp. 79–87.
  • S. Abbas, M. Benchohra and J. Henderson, On global asymptotic stability of solutions of nonlinear quadratic Volterra integral equations of fractional order, Comm. Appl. Nonlinear Anal. 19 (2012), pp. 79–89.
  • S. Abbas, M. Benchohra and G.M. N'Guérékata, Topics in fractional differential equations, Developments in Mathematics, 27, Springer, New York, 2012.
  • J. M. Appell, A. S. Kalitvin, and P. P. Zabrejko, Partial integral operators and integrodifferential equations, 230, Marcel and Dekker, Inc., New York, 2000.
  • D. Baleanu, K. Diethelm, E. Scalas, J.J. Trujillo, Fractional calculus models and numerical methods, World Scientific Publishing, New York, 2012.
  • J. Caballero, A.B. Mingarelli and K. Sadarangani, Existence of solutions of an integral equation of Chandrasekhar type in the theory of radiative transfer, Electron. J. Differential Equations 2006 (57) (2006), pp. 1–11.
  • K.M. Case and P.F. Zweifel, Linear transport theory, Addison-Wesley, Reading, MA 1967.
  • S. Chandrasekher, Radiative transfer, Dover Publications, New York, 1960.
  • K. Diethelm, The Analysis of fractional differential equations. Springer, Berlin, 2010.
  • S. Hu, M. Khavani and W. Zhuang, Integral equations arising in the kinetic theory of gases, Appl. Anal. 34 (1989), pp. 261–266.
  • C.T. Kelly, Approximation of solutions of some quadratic integral equations in transport theory, J. Integral Eq. 4 (1982), pp. 221–237.
  • A. A. Kilbas, Hari M. Srivastava, and Juan J. Trujillo, Theory and applications of fractional differential equations. Elsevier Science B.V., Amsterdam, 2006.
  • K. S. Miller and B. Ross, An Introduction to the fractional calculus and differential equations, John Wiley, New York, 1993.
  • B. G. Pachpatte, Volterra integral and integrodifferential equations in two variables, J. Inequ. Pure Appl. Math. 10 (4) (2009), pp. 1–21.
  • I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, 1999.
  • S. G. Samko, A. A. Kilbas and O. I. Marichev, Fractional integrals and derivatives. Theory and applications, Gordon and Breach, Yverdon, 1993.
  • A. N. Vityuk and A. V. Golushkov, Existence of solutions of systems of partial differential equations of fractional order, Nonlinear Oscil. 7 (2004), pp. 318–325.